# SDR SWAA2023060143546

- Difficulty date: April 30, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT COVER ON HEADER PANEL RH SIDE AT FWD GALLEY AREA (1 EA) 2023-295361<[01] REPLACED EMERGENCY EXIT LIGHT COVER ON HEADER PANEL RH SIDE AT FWD GALLEY AREA (1 EA) IAW B737 AMM 33-51-01-960-802 STEP 3.C (5)(A) AND (7)(10).;[02] TASK CARD COMPLETED
